Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Is there any specific reason why they put caffeine in Midol?

Seriously, this sucks. I'm still wide awake!

 
banana-bear

Asked by banana-bear at 1:17 AM on Jun. 1, 2011 in Health

Level 24 (19,727 Credits)
This question is closed.
Answers (13)
  • they make these incredible organic teas which i use. the name is Traditional Medicinal and they are incredible. they have one which is a raspberry leaf female toner, that one strengthens your uterus to prevent cramps, and it works. the other i use is called Weightless and that one prevent's bloating and gets rid of water weight. they have all different kinds for colds, stress, constipation, lactation...they have a tea for everything and you can find them in any grocery store. i use a lot of coffee mate or just plain milk and sugar to make them taste good. i love these tea's...all natural remedies
    momofone725

    Answer by momofone725 at 1:36 AM on Jun. 1, 2011

  • because it's a stimulant. one of the symptoms of pms is fatigue and midol promises to combat all symptoms so they combat that one with caffeine
    momofone725

    Answer by momofone725 at 1:23 AM on Jun. 1, 2011

  • i don't experience any symptoms with pms. all women are different but they can't make a different medicine for each individual woman so they take all the symptoms and combat them together in a little super pill
    momofone725

    Answer by momofone725 at 1:28 AM on Jun. 1, 2011

  • that is 100% incorrect. caffeine is not a blood thinner. not in the least. you can do your own research on that but i'm gonna say you either assumed that or someone told you that. it's not true. caffeine will constrict blood vessels and raise blood pressure, but it will not thin blood. i'll be in medical school in the fall. i've taken enough science classes to know this
    momofone725

    Answer by momofone725 at 1:42 AM on Jun. 1, 2011

  • UH YEAH I FOUND THAT OUT THE OTHER DAY ok well i was so sick from pms and so i took two midol (didnt eat breakfast because i always feel sick first day) and so i got HELLA effed up from the caffine! and i wanted coffee but i googled and found out caffine MAKES CRAMPS WORSE. then i wondered why i felt so effed up and i checked the box and theres caffine in midol im like LOLWTF. ugh yeah I'm afraid to take it again because it made me soo messed up, i haven't reacted to caffine like that before! i think its total crap they put caffine which makes cramps worse, in something thats supposed to help cramps -_-
    ElsaSalsaaa

    Answer by ElsaSalsaaa at 1:45 AM on Jun. 1, 2011

  • Gotcha! I've never experienced fatigue with PMS.....I thought it helped with the cramps somehow.

    banana-bear

    Comment by banana-bear (original poster) at 1:26 AM on Jun. 1, 2011

  • True. Maybe I should find different things to reduce my specific PMS issues. Although,...that does little to help me now, haha.


    going crazy

    banana-bear

    Comment by banana-bear (original poster) at 1:31 AM on Jun. 1, 2011

  • its a blood thinner... you'll also find caffine in excedrin (asprin) It helps the blood pass through the vessels easier with less pain... like headaches and cramps. It shouldnt be nearly enough caffine though to be keeping you awake like that though.
    Finkette

    Answer by Finkette at 1:35 AM on Jun. 1, 2011

  • Finkette, I'm incredibly sensitive to medications - Benedryl will still effect me 1.5 days after taking a dose. Seems impossible, but I happens. I rarely take any medications so when I do, it hits me hard.


    Momofone, thank you for the tips!!! I'll look next time I go to the store. Thanks so much!!

    banana-bear

    Comment by banana-bear (original poster) at 1:42 AM on Jun. 1, 2011

  • it*

    banana-bear

    Comment by banana-bear (original poster) at 1:43 AM on Jun. 1, 2011

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN